# SDR AALA20050604

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS FROM ROWS 23 TO 36 INOPERATIVE.  REPLACED BATTERY PACK B5106 FOR OVERHEAD EMERGENCY LIGHTS FROM ROWS 23 TO 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
